I HAVE SKIN IRRATION AND LIGHT RED COLOR IN MY TWO PAST 6 DAYS AND I HAVE USED TURMERIC POWDER BUT THE PROBLEM NOT SOLVED
Like the answers? Chat privately with the doctor of your choice
Please stop turmeric powder as it can cause irritant dermatitis. You may apply any moisturiser immediately to reduce the redness. Avoid sun exposure and use of too many cosmetics . Kindly consult dermatologist to rule out allergy to any applied cosmetics or sun sensitive skin.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.